# SDR 2020F00020

- Difficulty date: August 28, 2019
- Submitted: August 28, 2019
- Operation: General aviation
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 9,903 hours, 7,584 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 6621281256621281
- Condition: Chafed
- Location: Bleed Air
- Part time: 9,903 hours, 7,584 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LH AND RH LEADING EDGE PICCOLO TUBE DAMAGE (CHAFE). TEXTRON AVIATION REPAIR MEMO DQ22817M1 DATED 8/28/2019.
